# SDR DALA13069991708

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 52,565 hours, 12,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE SQUIBS WILL NOT TEST.  REPLACED LT SIDE OVERWING ESCAPE BATTERY AND CHARGER IAW AMM 25-65, TESTED GOOD.
